Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,
I’m using Epiduo gel for 6 weeks and 2 days ago. My acne localisated on my cheeks and in the bottom of my cheeks. The first week I Had a little breakout of 4 big pimples. The second week it was okay, I had few new pimples but they were little.
Then since the third week I’m breaking out as no possible, I have everyday few red pimples which get white in one day or two but the purge/breakout don’t stop. I wear everyday sunscreen in order to avoid my hyperpigmentation to be dark. I have a lot of hyperpigmentation localisated where I breakout. My dermatologist told me to take Tetralysal if there is no improvement after 2-3 months of using Epiduo. I don’t know if I should stop it or still use it.
Does anyone who used Epiduo had the same situation ? 
Ps : I’m french so sorry if i made mistakes.

Share this post


Link to post
Share on other sites

I found Epiduo worse than Accutane side effects! It was so strong. I had to stop using it and it dried out my skin, made it red, warm and unbelievably itchy! It did cause the spots to go - and I think a layer of skin too!

I think if your skin can take it then continue it but if there's little improvement then consider stopping. It doesn't prevent spots, does it..? Just tries to get rid of what is there. I tried other gels and ointments but found them useless and kind of pointless.

Share this post


Link to post
Share on other sites

I honestly don’t know what to do. I get new pimples every day, or every two days. They go away really fast ( in few days) but they always let me hyperpigmentation. When I started the treatment I had like a spot and few hyperpigmentation in my left side and now I have like 15 hyperpigmentation and 1-2 spots. In my right side I had less than 10 hyperpigmentations and 2-3 spots and now I have at least 20 hyperpigmentations. I don’t know if I should stop the treatment. I don’t manage to see if it’s just bad reaction or the purge ( I’m in the end of my 8 week).
There is no improvements at all, it’s getting worse and worse with time.

Share this post


Link to post
Share on other sites

Maybe cut back to using it every third day and work yourself up.  If the itchiness and redness do not subside, it may be an allergy to BP (which was the case for me) so heed the warning and stop.  You will most likely breakout out for a few weeks/months on any acne medication so if you can tolerate it, give it minimum three to four months. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×